# SDR GLB2008F00003

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Engine: Pwa PT6A6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 163.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVET HEADS AND CRACK FOUND AT STATION 163.975 ABOVE AIRSTAIR DOOR. MAINTENANCE STOP DRILLED AROUND RIVETS AND REPAIRED THE AFFECTED AREA IAW B1900D SRM 53-90.  RII INSPECTION COMPLIED IAW TASKCARD 8.2.1. (K)
